Proceedings of the Imperial Academy

Über den Verband der Rechtsideale eines assoziativen Ringes

Tadasi Nakayama

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 20, Number 9 (1944), 664-669.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572746

Digital Object Identifier
doi:10.3792/pia/1195572746

Mathematical Reviews number (MathSciNet)
MR0014066

Zentralblatt MATH identifier
0063.05901

Subjects
Primary: 09.1X

Citation

Nakayama, Tadasi. Über den Verband der Rechtsideale eines assoziativen Ringes. Proc. Imp. Acad. 20 (1944), no. 9, 664--669. doi:10.3792/pia/1195572746. https://projecteuclid.org/euclid.pja/1195572746


Export citation